Translator Disclaimer
October 2011 Equivalence problem of second order PDE for scale transformations
Takahiro NODA
Hokkaido Math. J. 40(3): 313-335 (October 2011). DOI: 10.14492/hokmj/1319595858

Abstract

The purpose of the paper is to consider an equivalence problem of second order partial differential equations for one unknown function of two independent variables under scale transformations. For this equivalence problem, explicit forms of invariant functions are given. In particular, if all of these invariant functions vanish, then PDEs are equivalent to the flat equation.

Citation

Download Citation

Takahiro NODA. "Equivalence problem of second order PDE for scale transformations." Hokkaido Math. J. 40 (3) 313 - 335, October 2011. https://doi.org/10.14492/hokmj/1319595858

Information

Published: October 2011
First available in Project Euclid: 26 October 2011

zbMATH: 1228.35016
MathSciNet: MR2883493
Digital Object Identifier: 10.14492/hokmj/1319595858

Subjects:
Primary: 58A15
Secondary: 58A17

Rights: Copyright © 2011 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.40 • No. 3 • October 2011
Back to Top